# SDR UIEA2017072801348

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,822 hours, 22,029 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START FAILED ON 3 ATTEMPTS DURING FLT.  PERFORMED BITE PROCEDURE ON APU ECU IAW FIM 49-11. RESET APU ECU APU START NORMAL.
